MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 3-4 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 3-4 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71453111
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/16/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to dislocation and a feeling of wrongness.Three parts were removed: legion ox femoral component, legion base plate, legion insert.These components were replaced with: legion ox femoral component and legion insert.Pre-existing conditions: osteoarthritis.
 
Additional Manufacturer Narrative
The devices, used in treatment, were not returned for evaluation.A clinical evaluation was conducted and this is a complaint from japan reporting the revision of a knee secondary to a dislocation and a ¿feeling of wrongness¿.Several attempts were made to obtain clinical/medical information to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.No potential probable cause could be identified with the limited information provided.Some potential probable causes of the event could be malalignment or inadequate device selection.Surgeon did not fault the device.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, these complaints can be re-opened.No further actions are being taken at this time.

Brand Name
LGN CR HIGH FLEX XLPE SZ 3-4 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9187435
Report Number1020279-2019-03648
Device Sequence Number2763143
Product Code JWH
UDI-Device Identifier00885556033975
UDI-Public00885556033975
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Catalogue Number71453111
Device Lot Number16GM14741
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENII TIBIAL BP 71420182/16GT73764.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;